# SDR DL72S011937

- Difficulty date: December 11, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225A
- Aircraft serial: 21859
- Aircraft time: 52,071 hours, 34,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420761
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER HINGE CUTOUT OF THE L1 DOOR OPENING WAS FOUND WITH A 3/8 INCH CRACK IN THE SKIN AND UNDERLYNG BEARSTRAP.  THE CRACK WAS ROUTED OUT OF THE SKIN AND BEARSTRAP STACK-UP TO  REMOVE THE DAMAGE.  THE ROUTE OUT WAS REPAIRED PER ER/A 382170-14, REV A.
